We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Unramified representations of reductive groups over finite rings.

Stasinski, Alexander (2009) 'Unramified representations of reductive groups over finite rings.', Representation theory., 13 . pp. 636-656.


Lusztig has given a construction of certain representations of reductive groups over finite local principal ideal rings of characteristic $ p$, extending the construction of Deligne and Lusztig of representations of reductive groups over finite fields. We generalize Lusztig's results to reductive groups over arbitrary finite local rings. This generalization uses the Greenberg functor and the theory of group schemes over Artinian local rings.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:© 2009 American Mathematical Society. Reverts to public domain 28 years from publication. First published in Representation Theory in 13 (2009), 636-656, published by the American Mathematical Society.
Date accepted:No date available
Date deposited:06 May 2014
Date of first online publication:November 2009
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar